# SDR SWAA990469

- Difficulty date: March 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N663SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23256
- Engine: Ge CFM563B1
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074923
- Condition: Inop
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK DUE TO NR 2 ENG BLEED AIR VALVE C/B POPPED IN FLIGHT AND WOULD NOT RESET.  REMOVED AND REPLACED NR 2 ENG BLEED AIR REGULATOR.
